# SDR AALA201907019060

- Difficulty date: June 26, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED ATTACH ANGLE BEHIND LEFT WHEEL WELL VERTICAL PRESSURE WEB BETWEEN BS 661 AND BS 662, BETWEEN LBL 32 AND LBL 33. REPAIRED ATTACH ANGLE PER EA 295276.
